# SDR HNAA2025091000592

- Difficulty date: September 2, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 52,025 hours, 49,059 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 9 IS CHAFED BETWEEN STGR 9L-10L JUST BELOW PILOTS DV WINDOW. R & R FR 9 BETWEEN STGR 9L-10L JUST BELOW PILOTS DV WINDOW IAW EMB 145 SRM 51-40-02.
